# SDR GTIA010370

- Difficulty date: May 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Shingled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS 1 FAN BLADE WITH EVIDENCE OF SHINGLING.  REMOVED 2 BLADE SETS WITH EVIDENCE OF SHINGLING.  INSTALLED THE 2 BLADE SETS ON THE 1ST STAGE COMPRESSOR IAW MD80 MM 73-33-21 PAGE 401.  (M)
